Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Bad Side Effects From Cymbalta?

Has Anyone Had Bad Side Effects From Cymbalta?

Since I started it, I have had gerd. Can anyone help?

A MyFibroTeam Member said:

Me too! I was like a zombie 😡

posted over 1 year ago
A MyFibroTeam Member said:

I started Cymbalta a month ago and heartburn is worse . I’ve had Gerd a while , which idk if it’s Cymbalta making it worse but mornings are worse

posted over 1 year ago
A MyFibroTeam Member said:

Yes and I had horrible withdrawal symptoms coming off it. I was weaned slowly and each decrease I had withdrawal symptoms

posted over 1 year ago
A MyFibroTeam Member said:

Try to stay away from chewing gum and mints. Anything peppermint. Peppermint will relax the cardiac sphincter that holds the top of the stomach closed and allow you to burp, but also allow stomach acid to ascend. Alcohol also is bad for GERD. Elevate the head of your bed slightly with an old pillow under your mattress and don't lay down after eating. Are you taking PPIs or just using TUMS or Gaviscon? These are over the counter products. I have never heard of Cymbalta causing GERD but it might have something to do with the drugs ability to produce dopamine, and most dopamine is made in your stomach? Check with Pharmacist and your doctor.

posted over 1 year ago
A MyFibroTeam Member said:

at first felt like a zombie, couldsnt' even lift my head...took it during the day and didn't feel so tired. Def. have GERD from cymbalta

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in